# SDR AALA20180703019

- Difficulty date: June 25, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LEFT HAND STABILIZER RIB 92.7 CRACKED AT 1 THRU 4 STIFFENERS. REPLACED RIB PER 51-00-05 AND PRINT 182A5301.
